# SDR UPS98225787

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON FRAME BS 328, RBL 43, WL 169 (AREA MARKED).  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, INSTALLED STANDARD FRAME DOUBLER REPAIR IAW SRM 51-40-3, AND SRM 51-30-2.
